To refer to this page use:
|Abstract:||In the early 1980s, S. T. Yau conjectured that any compact Riemannian three-manifold admits an infinite number of closed immersed minimal surfaces. We use min-max theory for the area functional to prove this conjecture in the positive Ricci curvature setting. More precisely, we show that every compact Riemannian manifold with positive Ricci curvature and dimension at most seven contains infinitely many smooth, closed, embedded minimal hypersurfaces. In the last section we mention some open problems related with the geometry of these minimal hypersurfaces.|
|Electronic Publication Date:||25-Jan-2017|
|Citation:||Marques, Fernando C, Neves, Andre. (2017). Existence of infinitely many minimal hypersurfaces in positive Ricci curvature. INVENTIONES MATHEMATICAE, 209 (577 - 616. doi:10.1007/s00222-017-0716-6|
|Pages:||577 - 616|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||INVENTIONES MATHEMATICAE|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.